I have had my Mirena in for 3 months now and will be having it removed next week. Its been a complete nightmare. My Mirena is not for birth control reasons but rather to treat symptoms of ademetriosis. I had a tubal ligation 5 years ago after my last child. I will be 36 years old in a few months. I told my doctor I did not do well on birth control but he insisted I try this first. So 2 weeks after insertion I had to go to emergency room because I was experiencing dizziness, vision went fuzzy, then my right side went numb from hand to face. Thought I was having a stroke! After a nights stay and lots of tests including MRI, I was told it was either a "tick" or a migraine. I was convinced the Mirena caused it. Though a bit concerned my gyno still wanted me to stick it out with the Mirena. So since then I have the following problems:
16 pound weigh gain, head aches, mood swings, brain fog, itchy skin, UTI, vaginal odor, 22 days straight of spotting each month and my latest is a peach fuzz like beard. The only positive is I dont have heavy bleeding or extreme pain like I did before. But I would gladly go back to that instead of all these other symptoms. Worse decision ever! Of course doctors are not going to attribute these symptoms to IUD because it is not exactly a great selling point!